Alert archive / Illinois / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Mar 4, 2011, 3:00 PM CST. It took effect at Mar 4, 2011, 6:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 3:00 PM CST (21:00 UTC)
- In effect from
- Mar 4, 2011, 6:00 PM CST
- Expired
- Mar 6, 2011, 2:32 PM CST
- In force
- 45 hr
- Issued by
- NWS Chicago, IL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 2:20 PM CST, 40 minutes earlier.
Area forecast discussion, Mar 4, 2:20 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
220 PM CST FRI MAR 4 2011
.DISCUSSION...
308 AM CST
CONCERNS FOR THE OVERNIGHT FORECAST PACKAGE INCLUDE A COUPLE OF
HEAVY RAIN EVENTS...ONE FOR FRIDAY AND ANOTHER MIDWEEK.
THIS MORNING...RADAR SHOWS WIDESPREAD SHOWERY ACTIVITY WITH LIGHT
SHOWERS AND SPRINKLES REACHING THE GROUND IN SOME AREAS. HEAVIER
PRECIPITATION IS OCCURRING ALONG AND JUST NORTH OF IL/WI BORDER. NAM
GUIDANCE LINES UP WELL...IF ONLY SLIGHTLY TOO FAR SOUTH...SHOWING
VERY TIGHT PRESSURE PACKING ON THE 290K ISENTROPIC SURFACE. EXPECT
THIS AREA TO PROGRESS EASTWARD THROUGH THE MORNING. MEANWHILE...
THE COLUMN WILL CONTINUE TO SATURATE AS 40KT LOW LEVEL WIND MAX
ADVECTS HIGH THETA-E AIR NORTHWARD. 00Z KDVN SOUNDING STILL SHOWED
A VERY DRY LAYER BETWEEN AROUND 900MB AND 750MB. EXPECT A BRIEF
LULL IN PRECIPITATION LATER THIS MORNING AS 500MB SHORTWAVE WHICH
IS CURRENTLY SEEN ON WATER VAPOR IMAGERY CROSSING FROM IOWA INTO
WI/IL PUSHES EAST OUT OF THE FORECAST AREA.
INVERTED SURFACE TROUGH WILL BEGIN TO ENCROACH ON THE WESTERN
PORTIONS OF THE FORECAST AREA BY MID MORNING. A MODEST POSITIVELY
TILTED 500MB SHORTWAVE TROUGH PUSHES THROUGH THE CENTRAL PLAINS
REGION WITH A SURFACE LOW DEVELOPING ACROSS CENTRAL MISSOURI
FRIDAY EVENING. AS THIS LOW PROGRESSES NORTHEASTWARD...MODELS
INDICATE 40KT LOW LEVEL JET FORMING ACROSS CENTRAL ILLINOIS AND
STRENGTHENING OVERNIGHT. 850MB DEWPOINTS APPROACH 7C ACROSS
SOUTHERN PORTIONS OF THE CWA. A WEAK ELEVATED CAPE AXIS IS
EXPECTED TO PASS OVER THE SOUTHEASTERN PORTIONS OF THE FORECAST
AREA WHICH IS MAIN AREA FOR ISOLATED THUNDERSTORMS. DEEP LAYER
SHEAR LINES UP PARALLEL TO THE SURFACE BOUNDARY TOMORROW
EVENING...WHICH COULD LEAD TO TRAINING OF THUNDERSTORMS ALONG THE
SLOW MOVING BOUNDARY. THE THREAT FOR HIGHEST PRECIPITATION
AMOUNTS CONTINUES TO RUN ACROSS THE SOUTH/SOUTHEAST PORTIONS OF THE
FORECAST AREA WITH 1 TO 1.5 INCHES EXPECTED SOUTH OF A LINE FROM
PONTIAC TO KANKAKEE TO GARY. LOCALLY HIGHER AMOUNTS ARE
POSSIBLE...ESPECIALLY IN AREAS AFFECTED BY THUNDERSTORMS. RIVERS
AND STREAMS WILL HAVE TO BE WATCHED CLOSELY FOR ADDITIONAL RISES.
EXPECT HEAVY PRECIP TO TAPER FROM WEST TO EAST SATURDAY MORNING. MAY
SEE A BRIEF PERIOD WHERE PRECIP CHANGES TO SNOW AS COLD AIR
FILTERS SOUTH...BUT LITTLE MORE THAN A DUSTING IS EXPECTED AT THIS
POINT. EXPECT A LULL IN THE ACTIVE WEATHER MONDAY AND TUESDAY WITH
TEMPERATURES UNDERGOING A SLIGHT WARMING TREND AS UPPER RIDGE
BUILDS ACROSS THE MIDWEST.
NEXT SYSTEM WILL ARRIVE LATE TUESDAY NIGHT OR WEDNESDAY MORNING.
RIGHT NOW...LOOKS AS IF COLUMN MIGHT BE WARM ENOUGH FOR ALL
RAIN...BUT MAY SEE SOME MIXED PRECIPITATION AT THE
ONSET...ESPECIALLY ACROSS THE EXTREME NORTHERN PORTIONS OF THE
FORECAST AREA. BY WEDNESDAY AFTERNOON THOUGH...EXPECT WARM AIR FAR
ENOUGH NORTH FOR ALL RAIN. THETA-E RIDGE CROSSES THE FORECAST
AREA EARLY WEDNESDAY WITH A WEAK CAPE AXIS BRINGING ANOTHER THREAT
OF THUNDERSTORMS. PRECIPITATION AMOUNTS LOOK LIKE THEY WILL BE
HIGH AGAIN FOR THIS EVENT.
BMD
&&
.HYDROLOGY...
POTENTIAL FOR HEAVY RAIN IS SETTING UP FOR PORTIONS OF NORTHCENTRAL
ILLINOIS AND NORTHWESTERN INDIANA FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. PRECIPITABLE WATER VALUES FORECAST TO BE AROUND
200% OF NORMAL...REACHING ABOUT 1 INCH. LOCALLY HEAVY RAINFALL IS
POSSIBLE... ESPECIALLY IN THE VICINITY OF ISOLATED THUNDERSTORMS.
THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR SOUTH AND EAST OF A
LINE FROM GARY TO PONTIAC. CURRENTLY...FORECAST PRECIPITATION
POTENTIAL OF 0.75 TO 1.5 INCHES IS LIKELY WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. THIS SHOULD LEAD TO RENEWED RISES ON AREA
RIVERS. IN PARTICULAR...THE KANKAKEE...UPPER ILLINOIS AND
IROQUOIS RIVERS WILL NEED TO BE MONITORED FOR POSSIBLE FLOODING.
IN THE LONGER TERM...ANOTHER HEAVY RAIN EVENT IS POSSIBLE BY THE
MIDDLE OF NEXT WEEK. THIS SYSTEM WILL BE EVEN STRONGER THAN THE
UPCOMING SYSTEM WITH GREAT MOISTURE INFLUX AND GREATER
THUNDERSTORM POTENTIAL. AREA RIVERS WILL...AGAIN...NEED TO BE
MONITORED FOR RENEWED FLOOD POTENTIAL.
KREIN
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 20Z...
* PSBL THUNDER AFT 20Z...HANDLED IT WITH CB AT THIS TIME.
* NEARLY STATIONARY BOUNDARY OVERHEAD...HAS PUSHED SOUTH OF ORD
AND SHUD APPROACH MDW BY 21Z RESULTING IN DEVELOPING NE WINDS.
* MVFR PATCHY IFR CIGS DEVELOP AS BOUDARY SAGS SOUTH.
BEACHLER
//DISCUSSION...UPDATED 20Z...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS
FAR WESTERN IL...SLIDING NORTHEAST ALONG A NEARLY STATIONARY
BOUNDARY. SOME ADDITIONAL SHOWERS HAVE DEVELOPED SOUTHWEST OF
DPA/ORD...LIFTING NORTHEAST. ADDITIONAL SHOWERS AND THUNDERSTORMS
HAVE DEVELOPED OVER PORTIONS OF CENTRAL/NORTHERN MISSOURI...AND
GUIDANCE IS LIFTING THIS CLUSTER OF PRECIPITATION NORTHEAST. THE
QUESTION REMAINS IF THIS WILL IMPACT ORD/MDW/GYY AIRFIELDS LATER
THIS EVENING.
PREVIOUS DISCUSSION FROM 18Z...
A BRIEF LULL IN PRECIP HAS RESULTED IN A PERIOD OF VFR
CONDS...HOWEVER HIGH CONFIDENCE THAT THIS WILL BE SHORT LIVED.
VISIBLE SATELLITE IMAGERY HAS SHOWN NUMEROUS LOCATIONS ACROSS
CENTRAL IL AND MISSOURI WITH CLEARING SKIES...WHICH HAS ALLOWED
THE ATMOSPHERE TO DESTABILIZE. THIS HAS RESULTED IN SPOTTY THUNDER
DEVELOPING ACROSS PORTIONS OF WESTERN MISSOURI AND FAR EASTERN
IOWA. IN ADDITION THE CONFIDENCE THAT THUNDER MAY DEVELOP HAS
INCREASED AS WELL. FOR NOW THE BEST THOUGHT IS THAT THUNDER WILL
HOLD OFF UNTIL AFT 23Z...HOWEVER COVERAGE AND INTENSITY REMAINS A
VERY LOW CONFIDENCE. A NEARLY STATIONARY BOUDNARY HAS BEGUN TO
DRIFT SOUTH FROM WISCONSIN...AND HAS BECOME POSITIONED FROM
WAUKEGEN SOUTHWEST THROUGH FAR EAST CENTRAL IOWA AIRFIELDS. THIS
SHOULD EVENTUALLY ARRIVE OVER ORD/MDW...AND ALLOW WINDS TO
GRADUALLY TURN E/NE. FORECAST SOLUTIONS CONTINUE TO ADVERTISE
ABUNDANT LOW LEVEL MOISTURE CONTINUEING TO POOL NORTH INTO
NORTHERN IL/NORTHWEST IN...WHICH WILL ALLOW POOR FLYING CONDS TO
DEVELOP LATER TODAY. EXPECT BY 23Z MOST NORTHERN IL/NORTHWEST IN
AIRFIELDS WILL OBSERVE IFR CIGS PSBLY TRENDING TO LIFR 02Z SAT. IN
ADDITION MODERATE POSSIBLY A PERIOD OF HEAVY RAIN IS
EXPECTED...BEFORE COOLER AIR ARRIVES AND PUSH PRECIP TYPE OVER
FROM RA TO A MIX OF FZRA/SN THEN ALL SN BY DAYBREAK SAT.
CONFIDENCE REMAINS RELATIVELY HIGH THAT STRONGER WINDS WILL
DEVELOP AFT 06Z WITH GUSTS BECOMING MORE FREQUENT JUST BEFORE
DAYBREAK SAT TO 25-30KT. THIS IS SUPPORTED BY THE STRENGTHENING
AREA OF LOW PRESSURE THAT WILL BE SLIDING ACROSS THE GREAT LAKES
REGION.
BEACHLER
//ORD AND MDW CONFIDENCE...UPDATED 20Z...
* LOW CONFIDENCE ON TIMING OF WIND SHIFT TO E/NE.
* MEDIUM-HIGH CONFIDENCE LGT RA BECOMING MODERATE RA BY 02Z.
* HIGH CONFIDENCE ON IFR CIGS DEVELOPING 23Z AND PERSISTING THRU
END OF CURRENT FORECAST.
* LOW CONFIDENCE ON MIXED PRECIP AFT 06Z.
BEACHLER
//OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z...
SATURDAY NIGHT...MVFR. LGT SN EARLY.
SUNDAY...MVFR IMPROVING TO VFR.
MONDAY...VFR.
TUESDAY...VFR/OCNL MVFR. CHANCE OF RAIN AND THUNDERSTORMS.
WEDNESDAY...MVFR. RAIN SHOWERS LIKELY.
THURSDAY...MVFR.
LENNING
&&
.MARINE...
141 PM...PRIMARY FORECAST CONCERN THIS PERIOD IS POTENTIAL GALE
FORCE WINDS STARTING TONIGHT AND PERSISTING THROUGH SATURDAY
EVENING. A LARGE TROUGH OF LOW PRESSURE EXTENDS FROM CENTRAL
ONTARIO SOUTHWEST INTO THE SOUTHERN PLAINS. THIS TROUGH WILL
SLOWLY MOVE EAST TONIGHT...WITH A CLOSED SURFACE LOW EXPECTED TO
DEVELOP OVER OHIO SATURDAY. MEANWHILE...A RIDGE OF HIGH PRESSURE
WILL BE BUILDING ACROSS THE PLAINS TONIGHT AND SATURDAY. THE
GRADIENT BETWEEN THESE TWO FEATURES WILL TIGHTEN WITH NORTH WINDS
INCREASING TO 30-35KTS BY SUNRISE SATURDAY. EXPECT LOW END GALES
TO BE MORE GUSTY RATHER THAN PREVAILING BUT MODEL SOUNDINGS
SUGGEST SEVERAL HRS FOR POTENTIAL GALES SO WILL UPGRADE THE
CURRENT GALE WATCH TO A GALE WARNING FOR THE SAME TIME PERIOD.
WINDS DIMINISH SATURDAY NIGHT INTO SUNDAY AS THE RIDGE MOVES EAST
ACROSS THE WESTERN LAKES. ANOTHER LOW PRESSURE IS EXPECTED TO
DEVELOP OVER THE SOUTHERN PLAINS TUESDAY AND LIFT NORTHEAST TOWARD
THE GREAT LAKES WEDNESDAY AND WEDNESDAY NIGHT...THOUGH THERE IS
STILL HIGH UNCERTAINTY TO ITS EXACT PATH...BUT WINDS TO 30KTS
APPEAR POSSIBLE GIVEN CURRENT TRENDS. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WATCH...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...3 AM SATURDAY TO 9 PM
SATURDAY.
&&Hazardous weather outlook, Mar 4, 11:38 AM CST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1138 AM CST FRI MAR 4 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 051745- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1138 AM CST FRI MAR 4 2011 /1238 PM EST FRI MAR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED THUNDERSTORMS...SOME MAY PRODUCE: * OCCASIONAL CLOUD TO GROUND LIGHTNING. * MODERATE TO HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTH-CENTRAL AND NORTHWESTERN ILLINOIS THIS AFTERNOON. ADDITIONAL THUNDERSTORMS WILL ALSO DEVELOP LATE THIS AFTERNOON ACROSS CENTRAL ILLINOIS. THESE SHOWERS AND THUNDERSTORMS WILL OVERSPREAD MUCH OF NORTHEASTERN ILLINOIS AND NORTHWESTERN INDIANA THIS EVENING. AFTER MIDNIGHT THE RAIN SHOULD ABATE ACROSS NORTHEASTERN ILLINOIS...BUT WILL LIKELY CONTINUE ACROSS WEST CENTRAL ILLINOIS AND NORTHWESTERN INDIANA INTO THE EARLY MORNING HOURS ON SATURDAY. DISCUSSION: A LOW PRESSURE SYSTEM MOVING ACROSS THE CENTRAL PLAINS WILL BRING WARM MOIST AIR INTO THE REGION. WIDESPREAD MODERATE TO HEAVY RAINFALL WITH ISOLATED EMBEDDED THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF THE LOW THIS AFTERNOON. PRECIPITATION TRAINING ALONG THE FRONTAL BOUNDARY IS A CONCERN AND CAN LEAD TO PROLONGED PERIODS OF PRECIPITATION OVER AN AREA. HIGH PRECIPITATION AMOUNTS IN EXCESS OF AN INCH ARE POSSIBLE...AND MAY CAUSE LOCALIZED FLOODING PROBLEMS AS WELL AS PROLONG FLOODING ALREADY OCCURRING ON PORTIONS OF THE KANKAKEE AND ILLINOIS RIVERS. THE THREAT FOR HEAVY RAINFALL AND FLOODING IS HIGHEST ACROSS SOUTHEAST PORTIONS OF THE OUTLOOK AREA. PORTIONS OF THE ILLINOIS AND KANKAKEE RIVERS WILL REMAIN IN FLOOD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PORTIONS OF THE ILLINOIS AND KANKAKEE RIVERS WILL REMAIN IN FLOOD. ANOTHER ROUND OF HEAVY RAIN AND THUNDERSTORMS IS POSSIBLE FOR MIDWEEK NEXT WEEK. THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE WHICH WOULD LEAD TO RENEWED RISES ON AREA RIVERS...AND POTENTIALLY...MORE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER SERVICE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-051745- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1138 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT FOR THE INDIANA AND ILLINOIS NEARSHORE ZONES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT SATURDAY AND SATURDAY NIGHT FOR THE INDIANA AND ILLINOIS NEARSHORE ZONES. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-051745- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1138 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. GALE FORCE WINDS ARE LIKELY ACROSS LAKE MICHIGAN BEGINNING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE LIKELY SATURDAY AND SATURDAY NIGHT ACROSS LAKE MICHIGAN. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO KJB
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:47 AM CST | Gale Watch | LOT | 11 hr | |
| Mar 4, 11:40 AM CST | River Flood Watch | LOT | LaSalle | 19 hr |
| Mar 4, 3:00 PM CST | Gale Warning | LOT | 30 hr | |
| Mar 4, 3:39 PM CST | Flood Watch | LOT | Ford, Iroquois | 12 hr |
Nearby
Small Craft Advisories in Illinois, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.